# SDR CA160125018

- Difficulty date: January 23, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 34,498 hours
- Engine: Pwa PW124B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 3034766
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE NR 1, LT HAD EVIDENCE OF A POSSIBLE OIL LEAK.  UPON INVESTIGATION A CRACK IN THE OIL PRESSURE TUBE ASSEMBLY CONNECTING THE REAR INLET TO THE ACCESSORY GEARBOX WAS DISCOVERED. REFER TO ATTACHED EMM PN 3037334, CHAPTER 72-01-50, FIGURE 16, ITEM 10 AND PICTURES.
